# SDR 96ZZZX2138

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0401
- Engine: Cont TSIO520EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630203
- Condition: Defective
- Location: Right
- Part time: 370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF MISFIRING ENGINE.  FOUND BOTH MAGNETOS WOULD CAUSE MISFIRING.  REPLACED BOTH MAGS AND PROBLEM WENT AWAY.  TCM REBUILT ENGINE WAS INSTALLED ON 10-95 WHICH INCLUDED THE MAGS.
